Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
[2004-4] Yakubovich SB. On a new index transformation related to the product of Macdonald functions .
[2007-16] Yakubovich SB. On a progress in the Kontorovich-Lebedev transform theory and related integral operators .
Yakubovich SB. On the generalized Dixon integral equation. Intern. Journ. of Math. And Comput.. 2017;28(1):25-32.
Yakubovich SB. On the half-Hartley transform, its iteration and compositions with Fourier transforms. J. Integral Equations Appl. . 2014;26(4):581-608.
Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Bessel functions. J. Integral Equations Appl.. 2010;22:141-164.
Yakubovich SB. A distribution associated with the Kontorovich-Lebedev transform. Opuscula Math.. 2006;26:161-172.
Yakubovich SB. About a new class of integral transforms in Hilbert space. Math. Balkanica (N.S.). 1995;9:179-191.
Yakubovich SB. On some properties of the Abel-Goncharov polynomials and the Casas-Alvero problem. Integral Transforms and Special Functions. 2016;27(8):599-610.
Yakubovich SB. Some classes of discrete transforms that are generated by matrix linear operators. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1992:20-25, 123.
Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform. Integral Transforms Spec. Funct.. 2014;25:955-968.
Yakubovich SB. Beurling's theorems and inversion formulas for certain index transforms. Opuscula Math.. 2009;29:93-110.
Yakubovich SB. On a new index transformation related to the product of Macdonald functions. Rad. Mat.. 2004;13:63-85.
Yakubovich SB, Kalla SL. On a new approach to convolution constructions. Internat. J. Math. Math. Sci.. 1993;16:435-448.Edit
Yakubovich SB. A constructive method for constructing integral convolutions. Dokl. Akad. Nauk BSSR. 1990;34:588-591, 666.
[2010-19] Yakubovich SB. A general class of Voronoi’s and Koshliakov-Ramanujan’s summation formulas involving d_k(n) .
Yakubovich SB. On the new approach to the constructions of the index transforms. Dissertationes Math. (Rozprawy Mat.). 1995;340:321-335.
[2014-9] Yakubovich SB. On the half-Hartley transform, its iteration and compositions with Fourier transforms .
Yakubovich SB. The Titchmarsh integral transformation by the index of a Bessel function. J. Comput. Appl. Math.. 2000;118:353-361.
Yakubovich SB. On the generalized Lebedev index transform. J. Math. Anal. Appl.. 2015;429(1):184-203.
Yakubovich SB, Daher R. An analog of Morgan's theorem for the Kontorovich-Lebedev transform. Adv. Pure Appl. Math.. 2010;1:159-162.Edit
[2011-1] Yakubovich SB, Vieira N. The use of Kontorovich-Lebedev's transform in an analysis of regularized Schrodinger equation .Edit
Yakubovich SB, Luchko YF. The hypergeometric approach to integral transforms and convolutions. Vol 287 Kluwer Academic Publishers Group, Dordrecht 1994.Edit
Yakubovich SB. A real inversion formula for the bilateral Laplace transform. Izv. Nats. Akad. Nauk Armenii Mat.. 2005;40:67-79.
[2006-33] Yakubovich SB. L2-interpretation of the Kontorovich-Lebedev integrals .
Yakubovich SB. Boundedness and inversion properties of certain convolution transforms. J. Korean Math. Soc.. 2003;40:999-1014.

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.